Affordable Access

Publisher Website

Weighted Norm Inequalities for ConjugateA-Harmonic Tensors

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
203
Issue
1
Identifiers
DOI: 10.1006/jmaa.1996.0380
Disciplines
  • Mathematics

Abstract

Abstract We prove weighted normal inequalities for conjugate A-harmonic tensors in John domains which can be considered as generalizations of the Hardy and Littlewood theorem for conjugate harmonic functions.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Weighted integral inequalities for conjugateA-harm...

on Journal of Mathematical Analys... Jan 01, 2003

A r λ(Ω)-weighted imbedding inequalities forA-harm...

on Journal of Mathematical Analys... Jan 01, 2002

A r(λ)-Weighted Integral Inequalities forA-Harmoni...

on Journal of Mathematical Analys... Jan 01, 2000

[formula omitted]-weighted inequalities forA-harmo...

on Journal of Mathematical Analys... Jan 01, 2006
More articles like this..